# SDR SWIA2020013148014

- Difficulty date: December 24, 2019
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 39,717 hours, 34,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 FLOORBEAM CLIP LBL9 OUTBOARD IS CRACKED   (C-CHECK) RO 1/28/2020   REMOVED CRACKED FLOOR BEAM CLIP FS280 LBL9 OUTBOARD REF. CRJ 200 SRM .  - INSTALLED NEW FLOOR BEAM CLIP FS280 LBL9 OUTBOARD P/N 601R-53-11-3529-1 REF. REO.   PERFORMED FUNCTIONAL TEST OF THE MLG MANUAL RELEASE SYSTEM REF CRJ 200 AMM FUNCTIONAL TEST GOOD. CALIBRATED TOOL USED TUC4748 CAL DUE DATE 30-APR-20
